# SDR 2009FA0000724

- Difficulty date: August 16, 2009
- Submitted: August 18, 2009
- Operation: General aviation
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 78,868 hours, 29,558 cycles
- Engine: Ge CF680C2B2
- Engine time: 69,454 hours, 19,978 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Auto Shutdown
- Location: Right
- Part time: 69,454 hours, 19,978 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE LEVEL AT FL 360, 65 NM MILES SOUTH OF INTERSECTION, THE RT ENG OIL FILTER EICAS ANNUNCIATION DISPLAYED. ACCORDING TO CHECK LIST, REDUCED THRUST TO IDLE, THE ANNUNCIATION REMAIN DISPLAYED. FOLLOWING CHECK LIST, THE RT ENGINE WAS SHUTDOWN AFTER COOL DOWN PERIOD.  ADVISED ATC, DUE TO ENGINE SHUTDOWN. WILL LAND AT ORIGINAL DESTINATION WITH NO OTHER INCONVENIENCE.
